Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The frequency law of a function of one variable


Author: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 31 (1925), 27-31
DOI: https://doi.org/10.1090/S0002-9904-1925-03991-9
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 6 (1930), 433--440
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-03991-9